| Catalog Number |
509-02-60F |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
02/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that patient's hip (side not reported) was revised after patient complaint of pain.Surgeon reported that the shell wore through the medial wall of the acetabulum and was in the patient through the pelvis.The stryker shell, screws, and liner were explanted.The stem was reported as a competitor stem, head of unknown manufacturer.